# SDR C2XA10RI0149

- Difficulty date: November 22, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 20,415 hours, 10,945 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Warning System
- Condition: False Activation
- Location: Anit-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2224 - EWR - FLIGHT CREW REPORTED ENGINE 1 ANTI ICE FAIL - UNABLE TO CONTINUE DUE TO WEATHER.  EWR MX PERFORMED OPERATIONAL CHECK OF ANTI ICE SYSTEM AND COULD NOT DUPLICATE INDICATION.  ACFT WAS APPROVED TO RETURN TO SERVICE.
